I have more side effects to share with all of you. Well...last night when I did my injection, I left the bathroom and right away with a burning sensation. And then itchy. Itchy like never before. Then the area became red and I could not stop itching it. That was not fun. Hot, red, itching, injections. I hope this does not happen tonight. Any ideas from any of you experts? I am going to get some products for my digestion, and mainly drink a ton of water today. I hope this will help. Every night since the injection I wake up at exactly 2am. I go to bed at 10:30 -11pm so, I get up after about 3 hours. Since that has been happening my dreams have been very vivid. I am having all sorts of interesting dreams. The other night I had a dream with horses, and I was back in school. I normally can wake up from a dream and understand why I had it and learn from it, but these dreams make no sense. They are just random, at least that is what I have taken from them.
at this time, I am just pooped. I am so tired it is kind of funny. Remember those first few slumber parties as a kid and you stayed up all night. it was so much fun running around and giggling to the early morning, but that next day you were really cranky and tired. Well..this is the feeling alright.
What I am craving: